# SDR HNAA0500105

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 15,578 hours, 17,311 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine Prop
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE UNSCHEDULED PROP FEATHERING IN FLIGHT.  REMOVED AND REPLACED NR 2 TSCU. REMOVED AND REPLACED NR 2 EEC.
